# SDR UPS08553972

- Difficulty date: October 31, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LIGHTNING STRIKE DAMAGE TO FASTENER LOCATED AT FUSELAGE BS 395.0 STRINGER 3 LEFT.  DAMAGE BEYOND SRM LIMITS.  DAMAGED REPAIRED PER EO B757-5330-31068-A.
